Always read the label and follow the directions for use. Incorrect use could be harmful. WARNINGS: Do not take this product if you: have a stomach ulcer, have impaired kidney function or heart failure, are allergic to ibuprofen or other anti-inflammatory medicines. Unless a doctor has told you to, do not use this product: For more than a few days at a time, with other medicines containing ibuprofen, aspirin, or other anti-inflammatory medicines, with other medicines you are taking regularly, if you have asthma, if you are aged 65 or over. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage. If you get an allergic reaction stop taking and see your doctor immediately. Not to be given to children under 7 years of age. Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Do not use if you are trying to become pregnant or during the first 6 months of pregnancy except on the doctor’s advice. Do not use at all during the last 3 months of pregnancy.